Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Complex seizure triggered by stomach upset, wax removal in ear, on tegretol. Any suggestions?

My dad has complex seizure that is often triggered by stomach upset. He is being treated with tegretol. Recently he became dizzy and off blance. When he went to his doctor, the doctor said he has ear wax build up and they had to remove it. When the wax was being removed in one ear, my dad had a complex seizure. The doctor stopped and had him set up an appointment with an ENT specialist . Since the one ear was cleaned my dad has had a upset stomach, seizures, dizziness and just not feeling himself. What do you suggest?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for contacting Healthcare magic.

Complex partial seizures respond well to medications such as tegretol.
Please ensure he is on adequate dosage (10-20 mg per kg body weight per day), which means if he weighs 60 kg, he should be taking 600 mg at least. If his seizures are not under control, it can be increased to 1200 mg.

He should be regularly taking the medicines, and should not skip it, for best results.

In addition, he should sleep for 7-8 hours at nights and avoid any major stress/tension.
I am sure, his seizures can be brought under good control.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor